# SDR SWAA2019021929761

- Difficulty date: January 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT AT LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AROUND FASTENER CRACKED.  REPAIRED NR 2 SLAT LOWER SKIN IAW SRM & DWG.
